MathSciNet Relay Station
MathSciNet bibliographic data
MR1480996 76U05 (35Q30 76B15 76C99 76D05)
Babin, A.; Mahalov, A.; Nicolaenko, B. Regularity and integrability of $3$D Euler and Navier-Stokes equations for rotating fluids. Asymptot. Anal. 15 (1997), no. 2, 103–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement